MathSciNet Relay Station
MathSciNet bibliographic data
MR1425940 (97j:03092) 03E05 (03E35)
Kada, Masaru; Yuasa, Yoshifumi Cardinal invariants about shrinkability of unbounded sets. Proceedings of the International Conference on Set-theoretic Topology and its Applications (Matsuyama, 1994). Topology Appl. 74 (1996), no. 1-3, 215–223.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement